# SDR REXA2016041400729

- Difficulty date: April 14, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE SEAT TRACK STICK 1 HAS CORROSION, IN CABIN.  R & R RT AISLE SEAT TRACK STICK NR 1 IAW AMM 53-01-11-420-001 & REO 601R-53-00-485.
